# SDR CA030109006

- Difficulty date: November 5, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Duct
- Condition: Leaking
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, CAUTION LIGHT ON FOR NR 2 BLEED HOT. ACC TO QRH IT WAS SWITCHED OFF. BASE WAS CONTACTED. THEY ASKED US TO SELECT IT ON AGAIN, WHICH WE DID AND SHORTLY AFTER CAUTION LIGHT CAME ON AGAIN.TCC ASKED US TO RETURN TO BASE WHERE WE MADE AN UNEVENTFUL LANDING. CHECKED FOR FAULT CODES. FAULT CODE 7002,1706 AND 1801 PRESENT. THE RT NACELLE DUCT LEAK TEMPERATURESWITCH REPLACED ACCORDING AMM 36-11-21.
